# SDR SWIA202054379

- Difficulty date: October 20, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6013501252
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 TO FS 625.30 ANGLES AT STGR 14L AND 14R ARE CRACKED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED 2 EA ANGLES AT FS 621-625.30 STR 14L AND 14R, IAW CRJ200 SRM.
